# SDR SWI2023F00449

- Difficulty date: August 27, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE (FUSELAGE SIDE) LANDINGS 23 & 27 HAVE GOUGES   (C-CHECK RO 11/4/2023)   PERFORMED REPAIR OF PASSENGER DOOR PIANO HINGE LANDINGS 23 AND 27 IAW ALL STEPS OF REO 670-53-21-582 REV -F, DATED 2017-08-02 REPAIR TYPE: IV.. COMPLIED WITH TASK CARD 51-900-1002-SKY.
